# SDR 99ZZZX245

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72GG
- Make and model: Beech B200
- Aircraft serial: BB1080
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 70000150
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BUSS CIRCUIT BREAKER TRIPPED, LEFT HAND SIDE.  LOSS OF POWER TO ESSENTIAL BUSS.  NR 1 RIGHT HAND BUSS FEED CIRCUIT BREAKER BAD.  REMOVED AND REPLACED NR 1 RIGHT HAND CIRCUIT BREAKER WITH NEW UNIT P/N 700-001-50.
